# SDR MWEA96133

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 1W256A24
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED TO MKE, LT ENG FIRE LOOP-B FLICKERING AMBER LIGHT AND ANNUNCIATOR LIGHT, SELECTED A-LOOP LT ENG, IT WOULD NOT TEST.  REPAIRED CHAFING WIRE NEAR FWD PYLON CONNECTOR FOR LOOP-B.  SLIGHT CORROSION IN CANNON PLUG IN PYLON FOR LOOP-A.  CLEANED CANNON PLUG, OPS CHECK GOOD ON BOTH A/B FIRE LOOPS LT ENGINE.
